Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

Approximation of Inverse Problems.

Title :
Approximation of Inverse Problems.
Authors :
Cotter, S. L.
Dashti, M.
Stuart, A. M.
Show more
Source :
AIP Conference Proceedings. 9/9/2009, Vol. 1168 Issue 1, p36-38. 3p.

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.